Table of Contents
International Scholarly Research Notices
Volume 2014 (2014), Article ID 376076, 5 pages
http://dx.doi.org/10.1155/2014/376076
Research Article

Coefficient Estimates for New Subclasses of Meromorphic Bi-Univalent Functions

Civil Aviation College, Kocaeli University, Arslanbey Campus, İzmit, 41285 Kocaeli, Turkey

Received 18 March 2014; Accepted 7 July 2014; Published 29 October 2014

Academic Editor: Cédric Join

Copyright © 2014 Serap Bulut. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. L. Duren, “Univalent functions,” in Grundlehren der Mathematischen Wissenschaften, vol. 259, Springer, New York, NY, USA, 1983. View at Google Scholar
  2. H. M. Srivastava, A. K. Mishra, and P. Gochhayat, “Certain subclasses of analytic and bi-univalent functions,” Applied Mathematics Letters, vol. 23, no. 10, pp. 1188–1192, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. D. A. Brannan and T. S. Taha, “On some classes of bi-univalent functions,” in Mathematical Analysis and Its Applications : Proceedings of the International Conference on Mathematical Analysis and Its Applications, Safat, Kuwait 18–21 February 1985, S. M. Mazhar, A. Hamoui, and N. S. Faour, Eds., vol. 3 of KFAS Proceedings, pp. 53–60, Pergamon Press, Elsevier Science Limited, Oxford, UK, 1988. View at Google Scholar
  4. D. A. Brannan and T. S. Taha, “On some classes of bi-univalent functions,” Studia Universitatis Babes-Bolyai. Mathematica, vol. 31, no. 2, pp. 70–77, 1986. View at Google Scholar
  5. G. Murugusundaramoorthy, N. Magesh, and V. Prameela, “Coefficient bounds for certain subclasses of bi-univalent function,” Abstract and Applied Analysis, vol. 2013, Article ID 573017, 3 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  6. B. A. Frasin and M. K. Aouf, “New subclasses of bi-univalent functions,” Applied Mathematics Letters, vol. 24, no. 9, pp. 1569–1573, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. M. Çağlar, H. Orhan, and N. Yağmur, “Coefficient bounds for new subclasses of bi-univalent functions,” Filomat, vol. 27, no. 7, pp. 1165–1171, 2013. View at Google Scholar
  8. S. Bulut, “Coefficient estimates for a class of analytic and bi-univalent functions,” Novi Sad Journal of Mathematics, vol. 43, no. 2, pp. 59–65, 2013. View at Google Scholar
  9. S. Bulut, “Coefficient estimates for new subclasses of analytic and bi-univalent functions defined by Al-Oboudi differential operator,” Journal of Function Spaces and Applications, vol. 2013, Article ID 181932, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  10. S. Bulut, “Coefficient estimates for initial Taylor-Maclaurin coefficients for a subclass of analytic and bi-univalent functions defined by Al-Oboudi differential operator,” The Scientific World Journal, vol. 2013, Article ID 171039, 6 pages, 2013. View at Publisher · View at Google Scholar
  11. S. Bulut, “Coefficient estimates for a new subclass of analytic and bi-univalent functions,” Annals of the Alexandru Ioan Cuza University—Mathematics. In press.
  12. T. Hayami and S. Owa, “Coefficient bounds for bi-univalent functions,” Panamerican Mathematical Journal, vol. 22, no. 4, pp. 15–26, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. H. M. Srivastava, S. Bulut, M. Çağlar, and N. Yağmur, “Coefficient estimates for a general subclass of analytic and bi-univalent functions,” Filomat, vol. 27, no. 5, pp. 831–842, 2013. View at Google Scholar
  14. Q. Xu, Y. Gui, and H. M. Srivastava, “Coefficient estimates for a certain subclass of analytic and bi-univalent functions,” Applied Mathematics Letters, vol. 25, no. 6, pp. 990–994, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Q.-H. Xu, H.-G. Xiao, and H. M. Srivastava, “A certain general subclass of analytic and bi-univalent functions and associated coefficient estimate problems,” Applied Mathematics and Computation, vol. 218, no. 23, pp. 11461–11465, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. S. G. Hamidi, S. A. Halim, and J. M. Jahangiri, “Coefficent estimates for bi-univalent strongly starlike and Bazilevic functions,” International Journal of Mathematics Research, vol. 5, no. 1, pp. 87–96, 2013. View at Google Scholar
  17. S. A. Halim, S. G. Hamidi, and V. Ravichandran, “Coefficient estimates for meromorphic bi-univalent functions,” preprint.
  18. T. Janani and G. Murugusundaramoorthy, “Coefficient estimates of meromorphic bi- starlike functions of complex order,” International Journal of Analysis and Applications, vol. 4, no. 1, pp. 68–77, 2014. View at Google Scholar
  19. C. Pommerenke, Univalent Functions, Vandenhoeck & Ruprecht, Göttingen, Germany, 1975. View at MathSciNet
  20. T. Panigrahi, “Coefficient bounds for certain subclasses of meromorphic and bi-univalent functions,” Bulletin of the Korean Mathematical Society, vol. 50, no. 5, pp. 1531–1538, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet